# SDR SWAA2022012760603

- Difficulty date: January 11, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY INTERCOSTAL IS CRACKED AT BS 946 RBL 23 WL 178 ; / [01] REMOVED AFT CARGO BAY INTERCOSTAL AT BS 946 RBL 23 WL 178 PER SRM 51-40-02-0G-0; [02] REMOVED AFT CARGO BAY INTERCOSTAL AT BS 927 TO 947 RBL 23 WL 178 PER SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW INTERCOSTAL AT BS 927-947 RBL 23 WL 178 P0# 826957/7 PER SRM 51-40-05-0G-0 AND DWG 147A7500. OK TO INSTALL; [04] CRACK ON INTERCOSTAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-04-1A-1; [05] VERIFIED CORRECTIVE ACTION 1-4. OUT OF LIMITS; OK TO INSTALL REPLACEMENT.; [06] INSTALLED INTERCOSTAL PER SRM 51-40-02-0G-0; AND DWG 147A7500; [07] VERIFIED CORRECTIVE ACTION 6.
